MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC.; TTLVENT 16FR10ML 100%SIL DB TR

MEDLINE INDUSTRIES, INC.; TTLVENT 16FR10ML 100%SIL DB TR
Catalog Number URO180716
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received from materials manager, adams memorial hospital, with additional information related to this incident.It was reported; two silicone 1- layer foley catheter with drain bag had defective bulbs.Catheters had been inserted, bulbs inflated and each time the catheters fell out and the bulbs were not inflated.Third attempt with new catheter was successful.Reporter confirms this incident occurred 12/3/2020 after a nurse had attempted to place and secure each catheter into a female patient.Reporter states, catheter ordered by patient's physician for labor epidural.Reporter states, "that later in third shift the catheter was anchored without issue." reporter states, no serious injury reported no samples available for return and evaluation.No further information at this time.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, two silicone 1- layer foley catheter with drain bag's had defective bulbs.Catheters had been inserted, bulbs inflated and each time the catheters fell out and the bulbs were not inflated.Third attempt with new catheter was successful.

Common Device Name
TTLVENT 16FR10ML 100%SIL DB TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11032225
Report Number1417592-2020-00152
Device Sequence Number13711742
Product Code OHR
UDI-Device Identifier10889942687084
UDI-Public10889942687084
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO180716
Device Lot Number19JBE266
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;